# SDR P5CA2022101200201

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW T/E WS 1165 UPPER FIXED PANEL AFT SEAL TORN( RHW T/E WS 1165 UPPER FIXED PANEL AFT SEAL REPAIRED AS PER RI-57-00-15917 REV A )
